Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Weakness in right hand, difficulty breathing, chest tightness, quickened pulse. Due to low haemoglobin?

Hi, I m 39 years lady with 4 children. I felt week on my right hand and my heart starting to go first then breathing became difficult for 2 mints and my chest feels tight. the feeling of right hand feeling week is actually the second i feel it. My heart is checked and is fine, the doctors said my hemoglobin is law and may be is the reason. I m not very happy, can you please tell what can it be.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hello madam,
Your symptoms very well could be due to anemia( low hb) . However if you are still doubtful of other diagnosis , then should get thoroughly evaluated.I would suggest a thyroid profile to be done. If anaemia is confirmed then what is the cause of it has to be evaluated.
I would be privileged to help you out further if you still have any other queries.
Answered: Sun, 22 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor